# SDR ASOA201101560

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 CROSSBEAM CORRODED.   CORROSION DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-00-101-001.  REMOVED CROSSBEAM IAW SRM CH 51-42-06-001-001, 51-42-13-001-001, 51-42-21-001-001, 51-42-22-001-001.  AND INSTALLED NEW CROSSBEAM SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21.
